Generalized Free Products of πc Groups

Wong, P.C. and Koay, H.L. (1992) Generalized Free Products of πc Groups. Rocky Mountain Journal of Mathematics, 22 (4). pp. 1589-1593. ISSN 0035-7596, DOI

Full text not available from this repository.
Official URL:
Item Type: Article
Uncontrolled Keywords: Generalized free product; One-relator group residually finite; πc; Potent
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 31 Mar 2015 05:03
Last Modified: 31 Mar 2015 05:03

Actions (login required)

View Item View Item